# SDR 07FDEA02849

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53989430201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT C101-102, P17-20 RT REPAIR PERFORMED BY BLEND OUT THE CORROSION IAW SRM 51-74-10, APPROVED BY EA 6-5319-106509  AND RAS/DAHAM/4022473/2007 ISS B.
